zbMATH — the first resource for mathematics

Un e remarque sur la régularité des solutions des problèmes aux limites généraux du type elliptique dégénérée. (French) Zbl 0242.35037

35J70 Degenerate elliptic equations
Full Text: DOI
[1] Baouendi, M. S., et Goulaouic, C: Arkive Rat. Meeh. Anal., 34, 361-379 (1969). · Zbl 0185.34901 · doi:10.1007/BF00281438
[2] Hardy, G. H., Littlewood, J. E., et Polya, G.: Inequalities. Cambridge.
[3] Nirenberg, L.: Comm. Pure Appl. Math., 8, 648-674 (1955). · Zbl 0067.07602 · doi:10.1002/cpa.3160080414
[4] Shimakura, N.: J. Math. Kyoto Univ., 9(2), 275-335 (1969). · Zbl 0185.19101
[5] Vishik, M. I., et Grushin, V. V.: Mat. Sb., 80(122), 455-491 (1969). · Zbl 0186.17101
[6] Zuilly, C.: C. R. Acad. Sci. Paris, t. 268, 532-534 (1969).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.